Phased Local Search for the Maximum Clique Problem

There are no files associated with this record.

Title Phased Local Search for the Maximum Clique Problem
Author Pullan, Wayne John
Year Published 2006
Publisher Springer Netherlands
Citation Journal of Combinatorial Optimization, Vol. 12, pp. 303-323
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s10878-006-9635-y
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice